# SDR UALA2012041302234

- Difficulty date: April 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,251 hours, 13,152 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM UPPER TEE BS 1197+44 IS CORRODED AT LBL 42.  REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF LIMITS.  CUT OUT DAMAGE FROM BL 0 TO LBL 42.  FABRICATED & INSTALLED J SECTION, STRAP AND CHANNEL REPAIR REF SRM 53-00-07 FIG 201 REPAIR 4.  MAJOR REPAIR.
